Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 905406, 8 pages
http://dx.doi.org/10.1155/2015/905406
Research Article

Asymptotic Analysis of the Curved-Pipe Flow with a Pressure-Dependent Viscosity Satisfying Barus Law

Department of Mathematics, Faculty of Science, University of Zagreb, Bijenička 30, 10000 Zagreb, Croatia

Received 24 November 2014; Accepted 20 March 2015

Academic Editor: Ana Carpio

Copyright © 2015 Igor Pažanin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor Pažanin, “Asymptotic Analysis of the Curved-Pipe Flow with a Pressure-Dependent Viscosity Satisfying Barus Law,” Mathematical Problems in Engineering, vol. 2015, Article ID 905406, 8 pages, 2015. https://doi.org/10.1155/2015/905406.